MathSciNet Relay Station
MathSciNet bibliographic data
MR1324140 57R30 (57M99)
Ghys, Étienne Topologie des feuilles génériques. (French) [Topology of generic leaves] Ann. of Math. (2) 141 (1995), no. 2, 387–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement